# SDR SCNA20140527074

- Difficulty date: May 5, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 43,717 hours, 32,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM ANGLE AT BS 947.5 CORRODED ON UPPER AND LOWER SURFACE FROM RBL 3 - LBL 8.1.  REMOVED ANGLE AND INSTALLED NEW.
